Korean J. Math.  Vol 29, No 2 (2021)  pp.211-225
DOI: https://doi.org/10.11568/kjm.2021.29.2.211

Some sequence spaces over $n$-normed spaces defined by fractional difference operator and Musielak-Orlicz function

M. Mursaleen, Sunil K. Sharma, S. Qamaruddin

Abstract


In the present paper we introduce some sequence spaces over $n$-normed spaces defined by fractional difference operator and Musielak-Orlicz function $\mathcal{M} = (\mathfrak{F}_i)$. We also study some topological properties and prove some inclusion relations between these spaces.


Keywords


Orlicz function, Musielak-Orlicz function, Lacunary sequence, $n$-normed spaces, paranorm space, fractional difference operator.

Subject classification

40A05, 40C05, 46A45, 46A30.

Sponsor(s)



Full Text:

PDF

References


A.H.A. Bataineh, On some difference sequences defined by a sequence of Orlicz functions, Soo- chow J. Math., 33 (2007), 761–769. (Google Scholar)

P. Baliarsingh, Some new difference sequence spaces of fractional order and their dual spaces, Appl. Math. Comput., 219 (2013), 9737–9742. (Google Scholar)

T. Bilgin, Some new difference sequences spaces defined by an Orlicz function, Filomat, 17 (2003), 1–8. (Google Scholar)

M. Et and R. C ̧olak, On some generalized difference sequence spaces, Soochow. J. Math., 21 (1995),377–386. (Google Scholar)

A. R. Freedman, J. J. Sember and M. Raphael, Some Ces`aro-type summability spaces, Proc. London Math. Soc., 37 (1978), 508–520. (Google Scholar)

S. G ̈ahler, Linear 2-normietre Rume, Math. Nachr., 28 (1965), 1–43. (Google Scholar)

H. Gunawan, On n-inner product, n-norms, and the Cauchy-Schwartz inequality, Scientiae Math. Jpn, 5 (2001), 47–54. (Google Scholar)

H. Gunawan, The space of p-summable sequence and its natural n-norm, Bull. Aust. Math. Soc., 64 (2001), 137–147. (Google Scholar)

H. Gunawan and M. Mashadi, On n-normed spaces, Int. J. Math. Math. Sci., 27 (2001), 631–639. (Google Scholar)

H. Kızmaz, On certain sequence spaces, Canad. Math. Bull., 24 (1981), 169–176. (Google Scholar)

K. Raj, S.A. Mohiuddine and M. Ayman Mursaleen, Some generalized sequence spaces of Invariant means defined by ideal and modulus functions in n-normed space, Italian Jour. Pure Appl. Math., 39 (2018). (Google Scholar)

J. Lindenstrauss and L. Tzafriri, On Orlicz sequence spaces, Israel J. Math., 10 (1971), 379–390. (Google Scholar)

I. J. Maddox, Spaces of strongly summable sequences, Quart. J. Math., 18 (1967), 345–355. (Google Scholar)

I. J. Maddox, On strong almost convergence, Math. Proc. Camb. Phil. Soc., 85 (1979), 345–350. (Google Scholar)

L. Maligranda, Orlicz spaces and interpolation, Seminars in Mathematics 5, Polish Academy of Science, 1989. (Google Scholar)

E. Malkowsky and V. Veliˇckovic ̇, Topologies of some new sequence spaces, their duals, and the graphical representations of neighbourhoods, Topology Appl., 158 (2011), 1369–1380. (Google Scholar)

E. Malkowsky and V. Veliˇckovic ̇, Some new sequence spaces, their duals and a connection with Wulff’s crystal, Match Commun. Math. Comput. Chem., 67 (2012), 589–607. (Google Scholar)

E. Malkowsky, M. Mursaleen and S. Suantai, The dual spaces of sets of difference sequences of order m and matrix transformations, Acta Math. Sin. (Engl. Ser.) 23 (2007), 521–532. (Google Scholar)

A. Misiak, n-inner product spaces, Math. Nachr., 140 (1989), 299–319. (Google Scholar)

M. Ayman Mursaleen, On σ-convergence by de la Vall ́ee Poussin mean and matrix transforma- tions, Jour. Inequ. Special Functions, 8(3) (2017) 119–124. (Google Scholar)

M. Mursaleen, Generalized spaces of difference sequences, J. Math. Anal. Appl.,203 (1996), 738–745. (Google Scholar)

M. Mursaleen and S. K. Sharma, Entire sequence spaces defined on locally convex Hausdorff topological space, Iranian Journal of Science and Technology, 38 (2014), 105–109. (Google Scholar)

M. Mursaleen, A. Alotaibi and S. K. Sharma, New classes of generalized seminormed difference sequence spaces, Abstract and Applied Analysis, 2014, 11 pages. (Google Scholar)

M. Mursaleen, A. Alotaibi and S. K. Sharma, Some new lacunary strong convergent vector-valued sequence spaces, Abstract and Applied Analysis, 2014, 9 pages. (Google Scholar)

J. Musielak,Orlicz spaces and modular spaces, Lecture Notes in Mathematics, 1034 (1983). (Google Scholar)

S. D. Parashar and B. Choudhary, Sequence spaces defined by Orlicz functions, Indian J. Pure Appl. Math., 25 (1994), 419–428. (Google Scholar)

K. Raj and S. K. Sharma, A new sequence space defined by a sequence of Orlicz functions over n−normed spaces, Acta Univ. Palacki. Olomuc., Fac. rer. nat., Mathematica, 51 (2012), 89–100. (Google Scholar)

K. Raj and S. K. Sharma, So me multiplier generalized difference sequence spaces over n-normed spaces defined by a Musielak-Orlicz function, Siberian Advances in Mathematics, 24 (2014), 193–203. (Google Scholar)

A. Wilansky, Summability through functional analysis, North-Holland Math. Stud. 85 (1984). (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr